# SDR O84A2018F00155

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N240SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9403
- Aircraft time: 3,836 hours, 11,298 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Part number: B632K10001050
- Part serial: KA0994
- Condition: Contaminated
- Location: Mr Gearbox
- Part time: 3,836 hours, 11,298 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

M/R GEARBOX CHIP LIGHT ILLUMINATED DURING HOVER. MECHANIC INSPECTED CHIP PLUGS AND FOUND NORMAL FUZZ PER MM. CLEANED CHIP PLUGS AND PERFORMED 10 MINUTE HOVER CHECK AND FOUND NO DEBRIS ON CHIP PLUGS. RETURNED AIRCRAFT TO SERVICE.
